MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR SUREDRIVE; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR SUREDRIVE; STENT, URETERAL
Model Number M0061458620
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: the age at time of event was approximated based on the patient's date of birth.Block h6: imdrf impact code f1001 captures the reportable event pf absence pf treatment.
 
Event or Problem Description
It was reported that, during a flexible ureteroscopy procedure, a contour ureteral stent was used.When the double j stent was placed, the catheter pusher must be removed; however, it remained stuck in the stent, which caused the catheter to be removed at the same time the pusher.The stent was unable to be placed at the end of the procedure.It was not possible to retry the implant.Without a stent, there is a risk of renal colic.No patient complications reported as a result of this event.

Brand Name
CONTOUR SUREDRIVE
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21021161
Report Number2124215-2024-81353
Device Sequence Number18443413
Product Code FAD
UDI-Device Identifier08714729903178
UDI-Public08714729903178
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberM0061458620
Device Catalogue NumberM0061458620
Device Lot Number0033091229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Initial Report FDA Received Date12/26/2024
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale